# SDR AALA20150326006

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT FS 1380 & LONGERON 14 LT.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR IAW SRM 53-01-00-001 & EA MD80-53-039159 DATED 3 25 2014.
